# SDR SWAA2014102033153

- Difficulty date: October 4, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 70,246 hours, 65,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: 6573739
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CGO COMPARTMENT BASE OF DRAIN CRACKED BETWEEN BS 380 TO 400 BETWEEN STRINGER 28L TO 27L.  R & R BASE IAW SRM & DWG.
